U.S. doctors online nowAsk doctors free
A 58-year-old male asked:

i am a 56 yr old male. i was prescribed alprazolam for my panic attacks many years ago. due to lack of insurance, now sympotami horrible sleep, sweating, pacing, teeth grinding, losing close relationships i need help find a doc or tx. center in my area

2 doctor answers4 doctors weighed in
Dr. Mary Engrav
Dr. Mary Engrav answered
Emergency Medicine 31 years experience
Coming : Coming off benzodiazepines is dangerous because withdrawal can include unstable vital signs and seizures. You need to be seen and assessed. Depending on how long you have been off of the alprazolam, you may be done with the withdrawal. If so, there are other safer medications for panic attacks that are nonaddictive so you won't go through this again. Please be seen medically so that you can safely taper the Alprazolam and then hopefully switch to a non-addictive medication. There are free mental health clinics that can help you as well.
Dr. Sander White
Cosmetic Dentistry 50 years experience
Multiple issues: You seem to describe multiple issues. I think you should be evaluated by a competent internist and a competent dentist. Once you have an accurate diagnosis you can proceed with recommended treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.